MathSciNet Relay Station
MathSciNet bibliographic data
MR1444667 (98i:47006) 47A35 (28D05 47B38 60J35)
Bartoszek, Wojciech; Brown, Tom On Frobenius-Perron operators which overlap supports. Bull. Polish Acad. Sci. Math. 45 (1997), no. 1, 17–24.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement